Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Colorless urethral discharge, painful urination. Taken Ofloxin, Uripass. Suggestions?

Hi Sir,
last three months i am suffering from UTI.
1. Always Colorless viscous liquid is discharging from urethra. And feeling Pain and inflammation when urinating
2 . When masturbating flow colorless liquid frequent
3 . When urinating i feeling flow of urine is not proper means streaming line is going to diverse out side.

I have contacted with urologist he prescribed some test as well as medicine.
Prescribed test: Culture, routine, HIV,(All tests got -ve) but in routine test Pus cell % varying between 5 to 11%
Prescribed medicine : Ofloxin, uripass, Levofloxin , Rulizo(Ranbaxy)
After treatment same problem is still exist
please give the proper suggestion and what medicine i have to take

Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have what is called as urethritis which is confirmed by presence of pus cells in microscopic findings.

You have been prescribed antibiotic but have no satisfactory resultus. Please switch on to Cifotaxime twice daily along with anti inflammatory medications like serropeptidase and Diclofenac twice daily
Please get the prescription for these drugs from your family physician.

Ensure to drink more water.

It should get resolved in 10 days.


Answered: Sun, 7 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor